JournalsprimsVol. 23, No. 3pp. 455–477

On the Dirichlet Problem for Quasilinear Elliptic Equations with Degenerate Coefficients

  • Kazuya Hayasida

    Kanazawa University, Japan
On the Dirichlet Problem for Quasilinear Elliptic Equations with Degenerate Coefficients cover
Download PDF

Cite this article

Kazuya Hayasida, On the Dirichlet Problem for Quasilinear Elliptic Equations with Degenerate Coefficients. Publ. Res. Inst. Math. Sci. 23 (1987), no. 3, pp. 455–477

DOI 10.2977/PRIMS/1195176440